# SDR DALA2025041102827

- Difficulty date: March 28, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 109,878 hours, 15,596 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT THE RT WING L/E SLAT MECHANISM LUBRICATION ACCESS DOOR PANEL #621KB WAS MISSING. MAINTENANCE DEFERRED IT TO CDL 57-41-04. ACCESS PANEL P/N 114T2401-10 PNL #621KB WAS NOT IN STOCK AT JFK. ON 03APR25 MAINTENANCE INSTALLED PANEL #621KB IAW B767-300 AMM 57-41. CDL AND PLACARD WERE REMOVED. (LP #7241684)
